# SDR UALA2008111306339

- Difficulty date: October 31, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 50,480 hours, 9,289 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL STRIP AT SEAT 2E IS LOOSE WITH WIRES SHOWING.  SECURED LIGHT, CHECKS GOOD.
